# SDR REXA2015012200088

- Difficulty date: January 22, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-301 LT ENG COWL UPPER & LOWER AFT FLANGE CHAFED WHERE COWLS CLOSE ON CORE COWL.  R & R CHAFED SEGMENTS OF LT ENG COWL UPPER & LOWER AFT FLANGE RUB STRIP IAW SRM 54-23-00-201-007-A01.
